Volume 7, Issue 3
Superconvergence of bi-k Degree Time-Space Fully Discontinuous Finite Element for First-Order Hyperbolic Equations

Hongling Hu and Chuanmiao Chen

10.4208/aamm.2014.m615

Adv. Appl. Math. Mech., 7 (2015), pp. 323-337.

Preview Full PDF BiBTex 2 267
  • Abstract

In this paper, we present a superconvergence result for the bi-k degree timespace fully discontinuous finite element of first-order hyperbolic problems. Based on the element orthogonality analysis (EOA), we first obtain the optimal convergence order of discontinuous Galerkin finite element solution. Then we use orthogonality correction technique to prove a superconvergence result at right Radau points, which is higher one order than the optimal convergence rate. Finally, numerical results are presented to illustrate the theoretical analysis.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by